loading... close

I had a lumpectomy and radiation and about a week after radiation i had muscel and joint pain. Did anyone else have that afyer radiation?

Kathleen Satch Profile
Asked by

anonymous

Learning About Breast Cancer 4 months
Topics
 
  • Betti A Profile
    anonymous
    Survivor since 2013
    I'm not a doctor, but are you taking Tamoxifen or an AI as they can cause muscle and joint pain? I've never had any issues and I'm almost 4 years out of radiation treatments. Take your concern to your doctor(s) and see if there is anything you can use to help ease the pain.
    4 months Comment Flag

Educational Video

Personal Story

  • No related Story

Related Topics

    There are no topics for this question

Looking for another topic?
Use the search box in the top right.

Footer 1

An Early Detection Plan (EDP) significantly increases the chances of surviving breast cancer.

spread the word